Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 334, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Dec 17, 2016, 2:52 PM CST for Ohio County, Kentucky. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2016, 2:52 PM CST (20:52 UTC)
- Expired
- Dec 17, 2016, 3:30 PM CST
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Ohio County, KY
The radar
The Ft Campbell radar (KHPX), 78 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 17, 1:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 734 m²/s²
- 0-3 km storm-relative helicity
- 836 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
967
WUUS53 KLMK 172052
SVRLMK
KYC183-172130-
/O.NEW.KLMK.SV.W.0334.161217T2052Z-161217T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
252 PM CST SAT DEC 17 2016
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Ohio County in central Kentucky...
* Until 330 PM CST
* At 251 PM CST, a severe thunderstorm was located 7 miles northwest
of Central City, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Hartford, Beaver Dam, Fordsville, Centertown, Mchenry, Rockport,
Sandefur Crossing, Rosine, Horse Branch and Narrows.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CST for central
Kentucky.
LAT...LON 3736 8712 3738 8709 3746 8710 3747 8712
3748 8712 3748 8711 3749 8710 3766 8671
3740 8662 3732 8699 3735 8701 3737 8705
3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 2051Z 244DEG 48KT 3736 8724
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZT1 follow-up statement
031
WWUS53 KLMK 172116
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
316 PM CST SAT DEC 17 2016
KYC183-172130-
/O.CON.KLMK.SV.W.0334.000000T0000Z-161217T2130Z/
Ohio KY-
316 PM CST SAT DEC 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR CENTRAL OHIO COUNTY...
At 316 PM CST, a severe thunderstorm was located over Hartford,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hartford, Beaver Dam, Fordsville, Centertown, Mchenry, Sandefur
Crossing, Rosine, Horse Branch, Narrows and Heflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 900 PM CST for central
Kentucky.
LAT...LON 3741 8703 3752 8703 3766 8671 3740 8662
3736 8692 3737 8697 3739 8701
TIME...MOT...LOC 2116Z 246DEG 36KT 3745 8695
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 1:59 PM CST, 53 minutes earlier.
Area forecast discussion, Dec 17, 1:59 PM CST, 53 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
259 PM EST Sat Dec 17 2016
.Short Term...(This evening through Sunday night)
Issued at 257 PM EST Sat Dec 17 2016
...Severe Weather Chance This Afternoon and Evening...
...Wintry Mix Tonight With Some Slick Spots Forming...
Temperatures have warmed up into the 60s across the region this
afternoon with dewpoints in the upper 50s to lower 60s. Warm and
humid air will continue to advect into the region this afternoon. In
addition, we are seeing some breaks in the clouds which is aiding in
destabilization. A line of storms has already developed along the
Ohio River. Winds aloft remain very strong this afternoon and 0-1
shear is in the 40 knot range with SRH around 200 m2/s2. Some severe
storms will certainly be possible this afternoon in this
environment. Damaging winds will be the main threat but an isolated
tornado cannot be completely ruled out. The severe storm threat
should diminish as we go into the evening hours.
Rain will continue late this evening and we should see some
enhancement as a shortwave rides northeast in the flow aloft. The
cold front approaching from the northwest will begin to enter into
southern IN by around 23Z. It should be along the Ohio River by 01-
02Z, along a Bowling Green to Frankfort line by 05-06Z and through
east central KY by 09-10Z. Temperatures will begin to fall rapidly
behind the front. The warm nose aloft will mean that rain will
initially transition to freezing rain as the surface cold air spills
in. As the column becomes colder, some sleet and possibly a bit of
snow will mix in. One concern for tonight will be the possibility of
a flash freeze as there will be a lot of moisture on the roads and
temperatures will drop quickly. In addition to this, we could see
some ice accumulation up to around a tenth of an inch on elevated
surfaces. Some very slight snow or sleet accumulations are not out
of the question either, but are not the main concern.
Will keep the Winter Weather Advisory as is for now. The transition
across far east central KY to the wintry mix will come as the
precipitation is moving out. Some very light accumulations will be
possible in the Lake Cumberland region, but think the impact there
will be minimal, so have opted not to extend the Winter Weather
Advisory at this time. In addition, confidence in impacts is lower
along a Madison to Nicholas county line, but do not want to drop the
headline.
The precipitation will move out quickly by mid morning Sunday. High
temperatures will be mainly in the 20s Sunday so any slick spots
that develop will be slow to improve. Temperatures will drop
drastically on Sunday night. Lows will range from the single digits
in southern IN to the upper teens in east central Ky. Wind chill
values will range from around 10 to near or just below zero.
&&
.Long Term...(Monday through Saturday)
Issued at 257 PM EST Sat Dec 17 2016
High pressure will build in for the beginning of the long term. A
slow warming trend will begin with high temperatures back in the 40s
by mid week. Expect dry weather through Wednesday. Another system
could bring a chance of rain showers Wednesday night to
Thursday.There could possibly be a brief wintry mix with this as
well. Looks like east central KY would have the best chance for
precipitation then, but it does not look like a significant system
at this time. Thereafter, we should see dry weather again for the
end of the week.
&&
.Aviation...(18Z TAF Issuance)
Issued at 1200 PM EST Sat Dec 17 2016
Gusty southerly winds along with MVFR ceilings will continue through
the afternoon and into the early evening hours at all sites. Showers
will be on the increase this afternoon. As warmer and more humid air
continues to filter in this afternoon, some instability will
develop. There will be a possibility of thunderstorms at all sites
late this afternoon into the evening hours.
A cold front will barrel through the region tonight bringing with it
a sharp wind shift and a transition to a wintry mix of
precipitation. The wind shift from southerly to the WNW will occur
at SDF around 02-03Z, at BWG around 04-05Z, and at LEX around 06-
07Z. The changeover to wintry precipitation will lag the wind shift
by 2-3 hours or so. Light freezing rain looks to be the dominant
precipitation type with a brief period of sleet and snow possible as
well. This precipitation will move out during the morning. Ceilings
overnight look to be in the IFR range, but should rise to MVFR after
the precipitation moves out. Wind gusts will subside a bit through
the morning as well.
&&
.LMK Watches/Warnings/Advisories...
IN...Winter Weather Advisory from 9 PM EST /8 PM CST/ this evening to
noon EST /11 AM CST/ Sunday for INZ076>079-083-084-089.
Winter Weather Advisory from midnight tonight to noon EST Sunday
for INZ090>092.
KY...Winter Weather Advisory from 8 PM this evening to 11 AM CST
Sunday for KYZ023-026.
Winter Weather Advisory from 4 AM EST /3 AM CST/ to noon EST /11
AM CST/ Sunday for KYZ036-037-039>043-046>049-054>057-064-
065-073>076.
Winter Weather Advisory from midnight EST /11 PM CST/ tonight to
noon EST /11 AM CST/ Sunday for KYZ024-025-027>035-038-045-
053-061>063-070>072.
&&
Short Term...EER
Long Term...EER
Aviation...EERHazardous weather outlook, Dec 17, 2:24 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 324 PM EST SAT DEC 17 2016 INZ090-091-KYZ024-025-027>030-034-035-038-045-053-061>063-070>072- 182030- HARRISON-FLOYD-BRECKINRIDGE-MEADE-GRAYSON-HARDIN-BULLITT-JEFFERSON- SHELBY-FRANKLIN-SPENCER-NELSON-LARUE-BUTLER-EDMONSON-HART-LOGAN- WARREN-SIMPSON- INCLUDING THE CITIES OF...CORYDON...NEW ALBANY...HARDINSBURG... BRANDENBURG...LEITCHFIELD...ELIZABETHTOWN...SHEPHERDSVILLE... LOUISVILLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...BARDSTOWN... HODGENVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE 324 PM EST SAT DEC 17 2016 /224 PM CST SAT DEC 17 2016/ ...TORNADO WATCH 517 IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO NOON EST /11 AM CST/ SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR TONIGHT. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SLICK CONDITIONS COULD REMAIN THROUGH THE MORNING ON SUNDAY AS TEMPERATURES FALL SLOWLY THROUGH THE 20S INTO THE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS ROAD CONDITIONS AND PRECIPITATION AMOUNTS SUNDAY MORNING. INZ092-KYZ031>033-182030- CLARK-OLDHAM-TRIMBLE-HENRY- INCLUDING THE CITIES OF...JEFFERSONVILLE...LA GRANGE...BEDFORD... MILTON...NEW CASTLE 324 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FOR TONIGHT. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SLICK CONDITIONS COULD REMAIN THROUGH THE MORNING ON SUNDAY AS TEMPERATURES FALL SLOWLY THROUGH THE 20S INTO THE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS ROAD CONDITIONS AND PRECIPITATION AMOUNTS SUNDAY MORNING. KYZ039-040-046-047-054>056-064-065-073>076-182030- ANDERSON-WOODFORD-WASHINGTON-MERCER-MARION-BOYLE-GARRARD-GREEN- TAYLOR-ALLEN-BARREN-MONROE-METCALFE- INCLUDING THE CITIES OF...LAWRENCEBURG...VERSAILLES...SPRINGFIELD... HARRODSBURG...LEBANON...DANVILLE...LANCASTER...GREENSBURG... CAMPBELLSVILLE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON 324 PM EST SAT DEC 17 2016 /224 PM CST SAT DEC 17 2016/ ...TORNADO WATCH 517 IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM EST /3 AM CST/ TO NOON EST /11 AM CST/ SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR TONIGHT. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SLICK CONDITIONS COULD REMAIN THROUGH THE MORNING ON SUNDAY AS TEMPERATURES FALL SLOWLY THROUGH THE 20S INTO THE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS ROAD CONDITIONS AND PRECIPITATION AMOUNTS SUNDAY MORNING. KYZ036-037-041>043-048-049-057-182030- SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-JESSAMINE-CLARK-MADISON- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND 324 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FOR TONIGHT. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SLICK CONDITIONS COULD REMAIN THROUGH THE MORNING ON SUNDAY AS TEMPERATURES FALL SLOWLY THROUGH THE 20S INTO THE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS ROAD CONDITIONS AND PRECIPITATION AMOUNTS SUNDAY MORNING. INZ076>079-083-182030- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER 324 PM EST SAT DEC 17 2016 /224 PM CST SAT DEC 17 2016/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM EST /8 PM CST/ THIS EVENING TO NOON EST /11 AM CST/ SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FOR TONIGHT. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SLICK CONDITIONS COULD REMAIN THROUGH THE MORNING ON SUNDAY AS TEMPERATURES FALL SLOWLY THROUGH THE 20S INTO THE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS ROAD CONDITIONS AND PRECIPITATION AMOUNTS SUNDAY MORNING. INZ084-089-KYZ023-026-182030- CRAWFORD-PERRY-HANCOCK-OHIO- INCLUDING THE CITIES OF...ENGLISH...TELL CITY...LEWISPORT... HAWESVILLE...HARTFORD 324 PM EST SAT DEC 17 2016 /224 PM CST SAT DEC 17 2016/ ...TORNADO WATCH 517 IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM EST /8 PM CST/ THIS EVENING TO NOON EST /11 AM CST/ SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR TONIGHT. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SLICK CONDITIONS COULD REMAIN THROUGH THE MORNING ON SUNDAY AS TEMPERATURES FALL SLOWLY THROUGH THE 20S INTO THE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS ROAD CONDITIONS AND PRECIPITATION AMOUNTS SUNDAY MORNING. KYZ066-067-077-078-081-082-182030- CASEY-LINCOLN-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...LIBERTY...STANFORD...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 324 PM EST SAT DEC 17 2016 /224 PM CST SAT DEC 17 2016/ ...TORNADO WATCH 517 IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY INSTANCES OF SEVERE WEATHER THIS AFTERNOON AND EVENING. EER
In the hours before
Special weather statement, Dec 17, 2:31 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
331 PM EST SAT DEC 17 2016
INZ084-089-172100-
Crawford-Perry-
331 PM EST SAT DEC 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PERRY AND CENTRAL
CRAWFORD COUNTIES...
At 331 PM EST/231 PM CST/, a strong thunderstorm was located 13 miles
southwest of English, moving northeast at 55 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Leavenworth, Celina, Sulphur, Doolittle Mills, Oriole, Bandon,
Branchville, West Fork, Apalona and Saint Croix.
LAT...LON 3835 8651 3820 8635 3820 8636 3819 8638
3810 8663 3823 8670
TIME...MOT...LOC 2031Z 240DEG 49KT 3817 8659
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 4:36 AM CST | Winter Weather Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 28 hr |
| Dec 17, 1:45 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 15 min |
| Dec 17, 1:58 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 13 min |
| Dec 17, 3:02 PM CST | Tornado Warning | LMK | Ohio | 13 min |
| Dec 17, 3:22 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 23 min |
| Dec 17, 3:23 PM CST | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 22 min |
| Dec 17, 3:39 PM CST | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 21 min |
| Dec 17, 3:46 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 29 min |
| Dec 17, 3:58 PM CST | Special Weather Statement | LMK | Breckinridge | 32 min |
| Dec 17, 4:23 PM CST | Special Weather Statement | LMK | Meade | 67 min |
| Dec 17, 4:35 PM CST | Special Weather Statement | LMK | Ohio | 25 min |
| Dec 17, 5:25 PM CST | Special Weather Statement | LMK | Meade | 35 min |
| Dec 17, 5:30 PM CST | Special Weather Statement | LMK | Ohio | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.